# SDR P5CA2015081200087

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,703 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536501
- Part serial: 9308
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELT GAVE A FAULT CODE SIGNAL DURING AN ELT SELF TEST IAW AMM 23-24-01-002-085, 23-24-01-402-086, REV 112.  REPLACED ELT NAV INTERFACE UNIT IAW AMM 23-24-00-715-030, REV 112 PERFORMED ELT OPS TEST AND THE RESULT WAS SATISFACTORY.
